Loading [MathJax]/jax/output/HTML-CSS/jax.js
Publication
Title
On minimizing the ≩ degree of a connective-free formula
Author
van den Bussche, J.
Abstract
Within a restricted class of predicate logic formulas, which we call the connective-free formulas, we address the following optimization problem: Given a formula, find all equivalent formulas in which the number of occurring negations and universal quantifiers is minimal. We present algorithms that solve the problem, as well as the associated decision, search and enumeration problems, efficiently.
Language
English
Source (journal)
Acta informatica. - Berlin
Publication
Berlin
:
1993
ISSN
0001-5903
DOI
10.1007/BF01210598
Volume/pages
30 :5 (1993) , p. 489-502
ISI
A1993LV04100007
Full text (Publisher's DOI)
https://doi.org/10.1007/BF01210598
UAntwerpen
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
A1 Journal article
Subject
Computer. Automation
Affiliation
Publications with a UAntwerp address
External links
Web of Science
View record in Web of Science®
View Related Records® in Web of Science®
Record
Identifier
c:irua:104530
Creation
03.01.2013
Last edited
16.10.2024
To cite this reference
https://hdl.handle.net/10067/1045300151162165141
»
»